Downloads: 168

Files in This Item:
File Description SizeFormat 
KJ00004752341.pdf187.29 kBAdobe PDFView/Open
Title: Multi-Time Scale法のゆらぎの問題への応用
Authors: 川崎, 恭治  KAKEN_name
Author's alias: Kawasaki, Kyoji
Issue Date: 20-Jun-1975
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 24
Issue: 3
Start page: 111
End page: 117
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.24 No.3

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.